# SDR ABXR2012020400026

- Difficulty date: February 4, 2012
- Submitted: February 4, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 78,190 hours, 20,243 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Part number: 311T157085
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 2 PYLON ACCESS PANEL 446 BL CRACKED AROUND NUT PLATES.  REPAIRED IAW REA B564-59630 AND SRM.
